# SDR SWAA2022021664191

- Difficulty date: January 26, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-500c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT FROM STA 400+2 TO STA 500C+15; LBL 24; WL 156. / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500A+10 LBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION 1 CORRECTIVE ACTION 2 ENTERED IN ERROR;[04] LOCATED AND DRILLED NEW LH FLOOR TO SIDEWALL SUPPORT; BS 396-500D LBL 24; WL 156; IAW SRM 51-40-05-0G-0; DWG143A7500;[05] VERIFIED CORRECTIVE ACTION 4.   PART TO BE INSTALLED ON TTG8Q004FQ4V
